Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 875913, 30 pages
http://dx.doi.org/10.1155/2012/875913
Research Article

Pullback Attractors for Nonclassical Diffusion Equations in Noncylindrical Domains

1Department of Mathematics, Hanoi National University of Education, 136 Xuan Thuy, Cau Giay, Hanoi, Vietnam
2Department of Mathematics, Haiphong University, 171 Phan Dang Luu, Kien An, Haiphong, Vietnam

Received 26 March 2012; Accepted 20 May 2012

Academic Editor: Ram U. Verma

Copyright © 2012 Cung The Anh and Nguyen Duong Toan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Bonaccorsi and G. Guatteri, “A variational approach to evolution problems with variable domains,” Journal of Differential Equations, vol. 175, no. 1, pp. 51–70, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. L. Bernardi, G. A. Pozzi, and G. Savaré, “Variational equations of Schroedinger-type in non-cylindrical domains,” Journal of Differential Equations, vol. 171, no. 1, pp. 63–87, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. Savaré, “Parabolic problems with mixed variable lateral conditions: an abstract approach,” Journal de Mathématiques Pures et Appliquées, vol. 76, no. 4, pp. 321–351, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. E. Kloeden, P. Marín-Rubio, and J. Real, “Pullback attractors for a semilinear heat equation in a non-cylindrical domain,” Journal of Differential Equations, vol. 244, no. 8, pp. 2062–2090, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. E. Kloeden, J. Real, and C. Sun, “Pullback attractors for a semilinear heat equation on time-varying domains,” Journal of Differential Equations, vol. 246, no. 12, pp. 4702–4730, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. E. C. Aifantis, “On the problem of diffusion in solids,” Acta Mechanica, vol. 37, no. 3-4, pp. 265–296, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. P. J. Chen and M. E. Gurtin, “On a theory of heat conduction involving two temperatures,” Zeitschrift für Angewandte Mathematik und Physik, vol. 19, no. 4, pp. 614–627, 1968. View at Publisher · View at Google Scholar · View at Scopus
  8. T. W. Ting, “Certain non-steady flows of second-order fluids,” Archive for Rational Mechanics and Analysis, vol. 14, pp. 1–26, 1963. View at Google Scholar · View at Zentralblatt MATH
  9. C. Truesdell and W. Noll, The Nonlinear Field Theories of Mechanics, Springer, Berlin, Germany, 2nd edition, 1992.
  10. C. Y. Sun, S. Y. Wang, and C. K. Zhong, “Global attractors for a nonclassical diffusion equation,” Acta Mathematica Sinica, vol. 23, no. 7, pp. 1271–1280, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. Sun and M. Yang, “Dynamics of the nonclassical diffusion equations,” Asymptotic Analysis, vol. 59, no. 1-2, pp. 51–81, 2008. View at Google Scholar · View at Zentralblatt MATH
  12. S. Wang, D. Li, and C. Zhong, “On the dynamics of a class of nonclassical parabolic equations,” Journal of Mathematical Analysis and Applications, vol. 317, no. 2, pp. 565–582, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y.-l. Xiao, “Attractors for a nonclassical diffusion equation,” Acta Mathematicae Applicatae Sinica, vol. 18, no. 2, pp. 273–276, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. C. T. Anh and T. Q. Bao, “Pullback attractors for a class of non-autonomous nonclassical diffusion equations,” Nonlinear Analysis, vol. 73, no. 2, pp. 399–412, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. C. T. Anh and T. Q. Bao, “On the upper semicontinuity of pullback attractors for nonclassical diffusion equations on N,” In press.
  16. T. Caraballo, G. Łukaszewicz, and J. Real, “Pullback attractors for asymptotically compact non-autonomous dynamical systems,” Nonlinear Analysis. Series A, vol. 64, no. 3, pp. 484–498, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, vol. 49 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 2002.
  18. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1997.
  19. A. N. Carvalho, J. A. Langa, and J. C. Robinson, “On the continuity of pullback attractors for evolution processes,” Nonlinear Analysis. Series A, vol. 71, no. 5-6, pp. 1812–1824, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Dunod, 1969.
  21. J. C. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridgem, UK, 2001. View at Publisher · View at Google Scholar
  22. C. T. Anh and T. Q. Bao, “Dynamics of non-autonomous nonclassical diffusion equations on N,” Communications on Pure and Applied Mathematics, vol. 11, pp. 1231–1252, 2012. View at Google Scholar